# SDR HEEA084427

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- Aircraft time: 11,003 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Part serial: 81508489
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKES MORE THAN 30 MINUTES TO POWER UP.
